Alan Maker Faire 2018Don’t miss the biggest European innovation event!

From 12 to 14 October for the 6th consecutive year, Alan Advantage will be at the Fiera di Roma for Maker Faire Rome.

Within a completely redesigned and enlarged stand, we will host more than 40 talks in the name of innovation this year, including new Startups, cutting-edge technologies and international experiences.
We invite you to participate in the most complete event on Artificial Intelligence, Robotics and Entrepreneurship.

Particular attention will be given to training with conferences, seminars and workshops in which the protagonists of the digital revolution will share their experiences and knowledge with the present public.

FOR INFO AND RESERVATION TO OUR 40 TALKS:

https://www.facebook.com/AlanAdvantageinc/events

Stan Alan Advantage 2018

Friday 12 October

h 2:30 p.m

Vivi meglio con “MIA”

Francesca Bufano – Oreegano

h 3:00 p.m

We clean the air we breathe

Sara Frascà – Is CLEAN AIR

Claudio_logo-01
h 3:30 p.m

Claudio Business Automation Tool

Gian Andrea Fanella – Claudio

h 4:00 p.m

ReHumanism Project

Daniela Cotimbo – Re:Humanism

h 4:30 p.m

La propaganda politica sui social media e l’influenza dell’intelligenza artificiale

Franco Marra – Sloweb

h 5:00 p.m

The Micro.Sp Technology – An innovative approach to the Internet Of Things

Matteo Moiraghi – Ste Industries

KPI6---crowdata
h 5:30 p.m

Blockchain is everywhere. Concetti di base e un caso d’uso sui dati personali: Crowdata

Gaetano Bonofiglio – Kpi6 – Crowdata

h 6:00 p.m

HUEVAL – No more common videos

Noemi Adamo – Hueval

Saturday 13 October

h 10:30 a.m

Scenari di innovazione tecnologica nel waste management

Vincenzo Gioia – Alan Advantage

h 11:00 a.m

The Micro.Sp Technology – An innovative approach to the Internet Of Things

Matteo Moiraghi – Ste Industries

h 11:30 a.m

HUEVAL – No more common videos

Noemi Adamo – Hueval

h 12:00 p.m

La Propaganda Politica sui Social Media e l’Influenza dell’AI

Antonio Santangelo – Nexa Center For Internet e Society

Claudio_logo-01
h 12:30 p.m

Claudio Business Automation Tool

Maurizio Formicola – Claudio

h 1:00 p.m

Leadership e Branding per una startup

Pier Francesco Geraci – Traction
h 2:00 p.m

Il Paradigma blockchain per l’enterprise: ADAMANTIC STARK DataChain

Domenico Barra – Adamantic

h 2:30 p.m

Cross Reality e Industria 4.0: tra materiale e virtuale

Giovanni Caturano – SpinVector

Claudio_logo-01
h 3:00 p.m

Claudio Business Automation Tool

Gian Andrea Fanella – Claudio

h 3:30 p.m

ReHumanism Project

Daniela Cotimbo – Re:Humanism

h 4:00 p.m

Presentazione del libro “Sloweb – Piccola guida per un uso consapevole del web”

Pietro Jarre – Sloweb

h 4:30 p.m

Vivi meglio con “MIA”

Francesca Bufano – Oreegano

h 5:00 p.m

Arte e tecnologia – Campi di indagine

Fabrizio Pizzuto – Rufa University of Fine Arts

h 5:30 p.m

Usare le reti per comprendere i dati medici

Antonio Scala – APPLICO – Applied Complexity Lab

h 6:00 p.m

SUMM.AI – Social World Reference per Settore di Mercato

Luca Adamo – Summ.AI

Sunday 14 October

LOGO-RED-NEW_1-300x163
h 11:00 a.m

GPS tracker ultra low power

Rosario Donzelli – Filo

h 11:30 a.m

YHOP, birra artigianale e tracciabilità di filiera

Niccolò De Carlo – Yhoop

h 12:00 p.m

Rischi e opportunità del web. L’emergenza educativa, la necessità di un uso ecologico dei dati digitali

Pietro Jarre – Sloweb

h 12:30 p.m

GV IoT Platform, la nuova evoluzione

Mario Stefanutti – GreenVulcano

h 1:30 p.m

SUMM.AI – Social World Reference per Settore di Mercato

Luca Adamo – Summ.AI

h 2:00 p.m

Intelligenza artificiale per conversare con i dati

Simone Di Somma – INNAAS

h 2:30 p.m

We clean the air we breathe

Velio Pazzagli – Is CLEAN AIR

h 3:00 p.m

The Artificial Intelligence between art and science

Vincenzo Gioia – Alan Advantage

h 3:30 p.m

La stampa 3D per le auto d’epoca

Daniele Tomassucci – Firas

h 4:00 p.m

Odience.io e l’importanza delle non-owned audiences

Gaetano Masi – Kpi6 – Odience.io

h 4:30 p.m

Infospazio e Social Media: come costruirsi mappe e modelli?

Antonio Scala – APPLICO – Applied Complexity Lab

h 5:30 p.m

Il Paradigma blockchain per l’enterprise: ADAMANTIC STARK DataChain

Domenico Barra – Adamantic

POSITION:

Pavilion 5 – University, Robotics and Space

Stand 5.H.01